Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    11961

Day 103

espoirvertrauen

211 views

I hope everyone had a nice Thanksgiving! I don't have too much to report since things continue to improve and my side effects have been minimal. I went earlier this week to have a cyst injected AGAIN (fourth time!!) that I've had since my second week on Accutane, but I haven't gotten any new cysts in weeks and the occasional pimple that I do get is very small and is gone in a day or two. I saw my dad yesterday for the first time since early on in my Accutane course, and the very first thing out of his mouth was "Wow!! Your skin looks so much better!" I was of course very happy to hear this, but especially so since my dad isn't the type to comment on things like this and I think he was so shocked that the comment popped out before he could even stop himself. So that felt very, very nice!

As for side-effects, as long as I slather on the Cerave cream 2-3 times a day, my skin doesn't flake and isn't too tight. I am a little red and flush very easily, but it's not too bad. My scalp is not dry at all since I wash my hair only 1-2 times per week now and my eyes are ok as long as I drink a lot of water and use eye-drops now and again. The joint pain is noticeable since I just started working out again, but it's bearable.

Less than two months left!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×